# SDR ASAA2018121427379

- Difficulty date: December 14, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 47,019 hours, 14,153 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D1
- Part serial: AA84574
- Condition: Out Of Adjust
- Location: Fuel Crossfeed
- Part time: 47,019 hours, 14,153 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW-UP TO REPORTS OF FUEL IMBALANCE. GROUNDED - YES. ACCOMPLISHED CROSSFEED VALVE FUNCTIONAL CHECK, FOUND FUEL TRANSFERRING. ACCOMPLISHED CROSSFEED VALVE ALIGNMENT, REF B737-800 AMM TASK 28-22-21-820-801. REPEATED FUNCTIONAL CHECK NO FUEL TRANSFERRED. ADJUSTED AND REINSTALLED CROSSFEED VALVE ADAPTER, REF B737-800 AMM TASK 28-22-21-400-805.
